Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
NewAge

4 Months into Course (80mg/day) and I'm Still Breaking Out

I'm four days away from being done with my course (which I'll be asking my derm to extend on my next visit) and I'm still breaking out terribly. I got a huge cyst on my cheek and a very severe nodule on my chin, not to mention a few random blemishes here and there. This is really starting to tick me off.

What should I do? :(

Share this post


Link to post
Share on other sites

Sounds like you need another month on it, 80mg is pretty high. I say its not time to panic yet. The stuff works after you have taken your last pill. I would think your doc would prescribe you like retin-a after your done. If it doesnt clear after that which it should, then you could try another course in 6 months.

Share this post


Link to post
Share on other sites

Had an appointment on Thursday and got my course extended another month. Because I ran out of pills before my appointment though, I missed approximately 3 days of treatment. This won't deter my results, right?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×